# SDR DALA2019061803623

- Difficulty date: June 17, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 46,092 hours, 31,944 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Condition: Corroded
- Location: Bs 908
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLATION ON FRAME CLIP STA Y=908 BTW LONGERON 26LH TO LONGERON 28RH BOTH FACES AT AFT CARGO COMPARTMENT. NRC 0174: CORROSION LEVEL 2, FRAME CLIP STA Y=908 BTW LONG 26LH TO LONG 28RH AT AFT CARGO COMPARTMENT WAS REPLACED PER B-717-200 SRM 51-41-02-0G. (LP #1128065)
